# SDR SWAA2022092830231

- Difficulty date: September 25, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 54,643 hours, 32,830 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY EMERGENCY LIGHT INOP / [01] REMOVED AND REPLACED AFT ENTRY EMERGENCY LIGHT LAMP IAW AMM 33-51-03 OPS CHECK GOOD
